Loading [MathJax]/jax/output/SVG/config.js
Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differentsial'nye Uravneniya, 1971, Volume 7, Number 6, Pages 1124–1125 (Mi de1305)  

This article is cited in 8 scientific papers (total in 8 papers)

Short Communications

On the theory of Painlevé's second equation

N. A. Lukashevich

V. I. Lenin Belorusskii State University
Full-text PDF (183 kB) Citations (8)
Received: 01.07.1970
Bibliographic databases:
Document Type: Article
UDC: 517.925.6
Language: Russian
Citation: N. A. Lukashevich, “On the theory of Painlevé's second equation”, Differ. Uravn., 7:6 (1971), 1124–1125
Citation in format AMSBIB
\Bibitem{Luk71}
\by N.~A.~Lukashevich
\paper On the theory of Painlev\'e's second equation
\jour Differ. Uravn.
\yr 1971
\vol 7
\issue 6
\pages 1124--1125
\mathnet{http://mi.mathnet.ru/de1305}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=285754}
\zmath{https://zbmath.org/?q=an:0226.34004}
Linking options:
  • https://www.mathnet.ru/eng/de1305
  • https://www.mathnet.ru/eng/de/v7/i6/p1124
  • This publication is cited in the following 8 articles:
    1. Nikolay A. Kudryashov, “Rational Solutions of Equations Associated with the Second Painlevé Equation”, Regul. Chaotic Dyn., 25:3 (2020), 273–280  mathnet  crossref
    2. D. Sierra-Porta, “Some algebraic approach for the second Painlevé equation using the optimal homotopy asymptotic method (OHAM)”, Num. Anal. Appl., 11:2 (2018), 170–177  mathnet  crossref  crossref  isi  elib  elib
    3. Colin Rogers, Peter A. Clarkson, “Ermakov–Painlevé II Symmetry Reduction of a Korteweg Capillarity System”, SIGMA, 13 (2017), 018, 20 pp.  mathnet  crossref
    4. Nikolay A. Kudryashov, “Higher Painlevé Transcendents as Special Solutions of Some Nonlinear Integrable Hierarchies”, Regul. Chaotic Dyn., 19:1 (2014), 48–63  mathnet  crossref  mathscinet  zmath
    5. Pieter Roffelsen, “Irrationality of the Roots of the Yablonskii–Vorob'ev Polynomials and Relations between Them”, SIGMA, 6 (2010), 095, 11 pp.  mathnet  crossref  mathscinet
    6. P. A. Clarkson, E. L. Mansfield, H. N. Webster, “On the relation between the continuous and discrete Painlevé equations”, Theoret. and Math. Phys., 122:1 (2000), 1–16  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. V. Kitaev, “Elliptic asymptotics of the first and the second Painlevé transcendents”, Russian Math. Surveys, 49:1 (1994), 81–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. A. Kapaev, “Asymptotic expressions for the second Painlevй functions”, Theoret. and Math. Phys., 77:3 (1988), 1227–1234  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:252
    Full-text PDF :185
    References:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025